Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fever, rashes, joint pain, breast feeding, negative for EBV, CMV, german measles. How to cure?

rash for one day then disappeared then fever 40 for 7 days now with reappearnce of the rash on day the 2nd day of fever, joint pain, no drug history, breastfeeding , negative for EBV and CMV and german measles , sgot 10, sgpt 67, GGT 36, HB 11.2, mild PMNL shift to the left. now on the 8th day and the fever is starting to fade, but still fever 40.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. You seem to have a viral fever that is subsiding on its own. I do not think you should be breastfeeding till you have gone back to the normal temperature. I hope you have already alerted your OBGYN regarding your illness and are hydrating yourself and taking sufficient rest. I hope this helps and I wish you the very best in recovery.

Take care and have a lovely day!
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor